Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Editor-in-Chief: Kvasnicka, Vladimír

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.02

Open Access
Online
ISSN
1339-0015
See all formats and pricing
More options …

Homotopy Perturbation Algorithm Using Laplace Transform for Gas Dynamics Equation

Jagdev Singh
  • Department of Mathematics, Jagan Nath University Village-Rampura, Tehsil-Chaksu Jaipur-303901, Rajasthan, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Devendra Kumar
  • Department of Mathematics, JaganNath Gupta Institute of Engineering and Technology Jaipur-302022, Rajasthan, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sushila
  • Department of Physics, Jagan Nath University Village-Rampura, Tehsil-Chaksu Jaipur-303901, Rajasthan, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-08-13 | DOI: https://doi.org/10.2478/v10294-012-0006-2

Homotopy Perturbation Algorithm Using Laplace Transform for Gas Dynamics Equation

In this paper, we apply a combined form of the Laplace transform method with the homotopy perturbation method to obtain the solution of nonlinear gas dynamics equation. This method is called the homotopy perturbation transform method (HPTM). This technique finds the solution without any discretization or restrictive assumptions and avoids the round-off errors. The fact that this scheme solves nonlinear problems without using Adomian's polynomials can be considered as a clear advantage of this algorithm over the decomposition method. The results reveal that the homotopy perturbation transform method (HPTM) is very efficient, simple and can be applied to other nonlinear problems.

Keywords: Laplace transform method; Homotopy perturbation method; Gas dynamics equation; He's Polynomials

  • A. M. Lyapunov, The General Problem of the Stability of Motion, Taylor & Francis, London, UK, 1992, English translation.Google Scholar

  • J. H. He, Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178 (1999), 257-262.Web of ScienceGoogle Scholar

  • N. H. Sweilam and M. M. Khader, Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method, Computers & Mathematics with Applications, 58 (2009), 2134-2141.Web of ScienceGoogle Scholar

  • J. Saberi-Nadjafi and A. Ghorbani, He's homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations, Computers & Mathematics with Applications, 58 (2009), 1345-1351.Web of ScienceGoogle Scholar

  • A. V. Karmishin, A. I. Zhukov and V. G. Kolosov, Methods of Dynamics Calculation and Testing for Thin-Walled Structures, Mashinostroyenie, Moscow, Russia, 1990.Google Scholar

  • R. Hirota, Exact solutions of the Korteweg-de Vries equation for multiple collisions of solitons, Physical Review Letters, 27 (1971), 1192-1194.CrossrefGoogle Scholar

  • A. M. Wazwaz, On multiple soliton solutions for coupled KdV-mkdV equation, Nonlinear Science Letters A, 1 (2010), 289-296.Google Scholar

  • G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Acad. Publ., Boston, 1994.Google Scholar

  • G. C. Wu and J. H. He, Fractional calculus of variations in fractal spacetime, Nonlinear Science Letters A, 1 (2010), 281-287.Google Scholar

  • J. H. He, Variational iteration method—a kind of nonlinear analytical technique: some examples, International Journal of Nonlinear Mechanics, 34 (1999), 699-708.Google Scholar

  • J. H. He and X. H. Wu, Variational iteration method: new development and applications, Computers & Mathematics with Applications, 54 (2007), 881-894.Google Scholar

  • J. H. He, G. C. Wu and F. Austin, The variational iteration method which should be followed, Nonlinear Science Letters A, 1 (2009), 1-30.Google Scholar

  • L. A. Soltani and A. Shirzadi, A new modification of the variational iteration method, Computers & Mathematics with Applications, 59 (2010), 2528-2535.Google Scholar

  • N. Faraz, Y. Khan and A. Yildirim, Analytical approach to two-dimensional viscous flow with a shrinking sheet via variational iteration algorithm-II, Journal of King Saud University, 23 (2011), 77-81.Google Scholar

  • G. C. Wu and E. W. M. Lee, Fractional variational iteration method and its application, Physics Letters A, 374 (25) (2010), 2506-2509.Web of ScienceGoogle Scholar

  • E. Hesameddini and H. Latifizadeh, Reconstruction of variational iteration algorithms using the Laplace transform, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1377-1382.Google Scholar

  • C. Chun, Fourier-series-based variational iteration method for a reliable treatment of heat equations with variable coefficients, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1383-1388.Google Scholar

  • D. J. Evans and H. Bulut, A new approach to the gas dynamics equation: An application of the decomposition method, Appl. Comput. Math., 79 (7) (2002), 817-822.Google Scholar

  • H. Jafari, M. Zabihi and M. Saidy, Application of homotopy perturbation method for solving gas dynamics equation, 2 (48) (2008), 2393-2396.Google Scholar

  • A. Ghorbani and J. Saberi-Nadjafi, He's homotopy perturbation method for calculating adomian polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007), 229-232.Google Scholar

  • A. Ghorbani, Beyond adomian's polynomials: He polynomials, Chaos Solitons Fractals, 39 (2009), 1486-1492.Web of ScienceCrossrefGoogle Scholar

  • S. T. Mohyud-Din, M. A. Noor and K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 227-233.Google Scholar

  • Y. Khan and Q. Wu, Homotopy perturbation transform method for nonlinear equations using He's polynomials, Computer and Mathematics with Applications, 61(8) (2011), 1963-1967.Google Scholar

  • S. T. Mohyud-Din and A. Yildirim, Homotopy perturbation method for advection problems, Nonlinear Science Letters A, 1 (2010), 307-312.Google Scholar

  • J. H. He, Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computation, 135 (2003), 73-79.Google Scholar

  • J. H. He, Comparison of homotopy perturbation method and homotopy analysis method, Applied Mathematics and Computation, 156 (2004), 527-539.Google Scholar

  • J. H. He, The homotopy perturbation method for nonlinear oscillators with discontinuities, Applied Mathematics and Computation, 151 (2004), 287-292.Google Scholar

  • J. H. He, Homotopy perturbation method for bifurcation of nonlinear problems, International Journal of Nonlinear Sciences and Numerical Simulation, 6 (2005), 207-208.Google Scholar

  • J. H. He, Some asymptotic methods for strongly nonlinear equation, International Journal of Modern Physics, 20 (2006), 1144-1199.Google Scholar

  • J. H. He, Homotopy perturbation method for solving boundary value problems, Physics Letters A, 350 (2006), 87-88.Google Scholar

  • M. Rafei and D. D. Ganji, Explicit solutions of helmhotz equation and fifth-order KdV equation using homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006), 321-328.Google Scholar

  • A. M. Siddiqui, R. Mahmood and Q. K. Ghori, Thin film flow of a third grade fluid on a moving belt by He's homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006), 7-14.Google Scholar

  • D. D. Ganji, The applications of He's homotopy perturbation method to nonlinear equation arising in heat transfer, Physics Letters A, 335 (2006), 337-341.Google Scholar

  • L. Xu, He's homotopy perturbation method for a boundary layer equation in unbounded domain, Computers & Mathematics with Applications, 54 (2007), 1067-1070.Web of ScienceGoogle Scholar

  • J. H. He, An elementary introduction of recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics, 22 (2008), 3487-4578.Web of ScienceGoogle Scholar

  • J. H. He, Recent developments of the homotopy perturbation method, Topological Methods in Nonlinear Analysis, 31 (2008), 205-209.Google Scholar

  • E. Hesameddini and H. Latifizadeh, An optimal choice of initial solutions in the homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1389-1398.Google Scholar

  • E. Hesameddini and H. Latifizadeh, A new vision of the He's homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1415-1424.Google Scholar

  • J. Biazar, M. Gholami Porshokuhi and B. Ghanbari, Extracting a general iterative method from an adomian decomposition method and comparing it to the variational iteration method, Computers & Mathematics with Applications, 59 (2010), 622-628.Google Scholar

  • S. A. Khuri, A Laplace decomposition algorithm applied to a class of nonlinear differential equations, Journal of Applied Mathematics, 1 (2001), 141-155.Google Scholar

  • E. Yusufoglu, Numerical solution of Duffing equation by the Laplace decomposition algorithm, Applied Mathematics and Computation, 177 (2006), 572-580.Google Scholar

  • Yasir Khan, An effective modification of the Laplace decomposition method for nonlinear equations, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 1373-1376.Google Scholar

  • Yasir Khan and Naeem Faraz, A new approach to differential difference equations, Journal of Advanced Research in Differential Equations, 2 (2010), 1-12.Google Scholar

  • S. Islam, Y. Khan, N. Faraz and F. Austin, Numerical solution of logistic differential equations by using the Laplace decomposition method, World Applied Sciences Journal, 8 (2010), 1100-1105.Google Scholar

  • M. Madani and M. Fathizadeh, Homotopy perturbation algorithm using Laplace transformation, Nonlinear Science Letters A, 1 (2010), 263-267.Google Scholar

  • S. T. Mohyud-Din, M. A. Noor, K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 227-233.Google Scholar

  • M. A. Noor, S. T. Mohyud-Din, Variational homotopy perturbation method for solving higher dimensional initial boundary value problems, Mathematical Problems in Engineering 2008 (2008) 11. Article ID 696734, doi:10.1155/2008/696734.CrossrefWeb of ScienceGoogle Scholar

About the article


Published Online: 2012-08-13

Published in Print: 2012-05-01


Citation Information: , ISSN (Print) 1336-9180, DOI: https://doi.org/10.2478/v10294-012-0006-2.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jagdev Singh, Devendra Kumar, and Sunil Kumar
Ain Shams Engineering Journal, 2013, Volume 4, Number 3, Page 557
[2]
Devendra Kumar, Jagdev Singh, and Sunil Kumar
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2015, Volume 17, Page 14
[3]
A. Basiri Parsa, M.M. Rashidi, O. Anwar Bég, and S.M. Sadri
Computers in Biology and Medicine, 2013, Volume 43, Number 9, Page 1142

Comments (0)

Please log in or register to comment.
Log in